Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 55, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jul 15, 2015, 2:35 PM MDT for Sweetwater County, Wyoming. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 15, 2015, 2:35 PM MDT (20:35 UTC)
- Expired
- Jul 15, 2015, 3:30 PM MDT
- In force
- 55 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 160 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 1:08 PM MDT | Severe Thunderstorm Watch | SPC | 112 days |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -302 J/kg
- Mixed-layer LCL
- 2182 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 11:00 AM MDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jul 15, 11:00 AM MDT, 3 hours 35 minutes before
FXUS65 KRIW DDHHMM AFDRIW AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 1100 AM MDT WED JUL 15 2015 .SHORT TERM...WEDNESDAY THROUGH FRIDAY NIGHT LIKE LAST NIGHT WE STILL HAVE A FEW SHOWERS LINGERING ACROSS THE AREA...MAINLY ACROSS THE NORTH. HOWEVER...LIGHTNING HAS ENDED FOR THE TIME BEING. AS FOR TODAY...IT LOOKS SOMEWHAT SIMILAR TO YESTERDAY AS A TROUGH SWINGS ACROSS THE AREA AND BRINGS ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO THE AREA. ONCE AGAIN...THE BEST CHANCE WILL BE IN THE AFTERNOON. AND LIKE YESTERDAY...THE MAIN THREAT WILL BE GUSTY DOWNBURST WINDS WITH THE LARGE DEW POINT/TEMPERATURE SPREADS. AND WITH SOMEWHAT INCREASED CLOUD COVER...HIGH TEMPERATURES SHOULD BE A FEW DEGREES COOLER THAN YESTERDAY. THE TROUGH AXIS SHOULD SWING THROUGH THE AREA AFTER MIDNIGHT AND THIS WILL USHER IN A DRIER AND MORE STABLE AIR MASS THAT SHOULD SHUT OFF ANY CONVECTION AT THAT TIME. WE THEN ENTER A QUIETER PATTERN FOR THURSDAY AS FLAT RIDGING BUILDS ACROSS THE AREA WITH MAINLY DRY WESTERLY FLOW. THERE COULD STILL BE A FEW POP UP STORMS ACROSS THE AREA BUT WITH HIGHER HEIGHTS AND A DRIER AIR MASS THEY SHOULD BE FEW AND FAR BETWEEN. AGAIN LIKE YESTERDAY...THE MODELS HAVE DIFFERENCES IN WHERE THE STORMS WILL FIRE SO FOR NOW WE BLENDED THE MODELS TO SEE IF ANY AGREEMENT MANIFESTS ITSELF IN FUTURE RUNS. THIS CONVECTION SHOULD END IN THE EVENING WITH A MAINLY DRY PERIOD OVERNIGHT. WE HAVE THE SAME PROBLEM FOR FRIDAY. THE MODELS AGREE WITH THE GENERAL PATTERN WITH A TROUGH AND COLD FRONT APPROACHING THE AREA FROM THE NORTH AND WEST WITH SOUTHWESTERLY FLOW INCREASING AHEAD OF THE FRONT. THIS SHOULD PUSH TEMPERATURES UP A BIT. HOWEVER...THERE ARE DIFFERENCES IN THE PLACEMENT OF THE SHOWERS AND THUNDERSTORMS. THE NAM HAS THE SHOWERS ACROSS CENTRAL AND SOUTHERN WYOMING WITH THE GFS FURTHER NORTH. FOR NOW...CONTINUITY LOOKED DECENT SO WE LET THINGS RIDE. A MUCH COOLER AIR MASS MAY BE MOVING IN FOR SATURDAY. MY COLLEAGUE WILL HAVE MORE ON THAT. .LONG TERM...SATURDAY THROUGH WEDNESDAY GFS HAS COME AROUND TO THE EURO SOLUTION FROM LAST NIGHT WITH A SIGNIFICANT COOL TROUGH DIGGING DOWN FROM CANADA FRIDAY AND SWINGING ACROSS OUR AREA ON SATURDAY. STRONG COLD FRONT AND UPPER JET SUPPORT WILL PROVIDE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS IN THIS SCENARIO. THE GEM IS TRENDING THIS WAY BUT DOESN'T BRING THE MAJORITY OF THE TROUGH ACROSS UNTIL MONDAY. FORECAST IS TRENDING STRONGLY TOWARD THE IDEA OF A FAIRLY SIGNIFICANT TROUGH FOR LATE JULY SWINGING ACROSS SATURDAY WITH MUCH COOLER TEMPERATURES AND A DECENT CHANCE OF SHOWERS/TSTMS. COULDN'T GO AS HIGH AS I'D LIKE YET BUT IF TRENDS CONTINUE...WE WILL NEED TO HIT THIS PERIOD MUCH HARDER. CYCLONIC NW FLOW LINGERS INTO SUNDAY ON THE GFS WITH A CHANCE OF SHOWERS A GOOD BET WHILE THE ECMWF QUICKLY STARTS TO REBUILD THE HEIGHTS WITH A MUCH DRIER W-NW FLOW. FORECAST IS A COMPROMISE FOR NOW WITH ISOLD SHOWERS/TSTMS...ESPECIALLY IN AND NEAR THE MOUNTAINS. MONDAY LOOKS TO BE THE DRIEST DAY WITH HEIGHTS REBUILDING OVER THE AREA. A FEW STORMS MAY STILL DEVELOP ALONG THE DIVIDE WITH THE MODELS...ESPECIALLY THE GFS...STILL WANTING TO SHOW A FEW EMBEDDED DISTURBANCES IN THE FLOW. KEEPING ISOLATED STORMS IN FOR THE WEST AND SOUTH. GFS AND EURO DIVERGE MORE BY TUESDAY WITH THE EURO STILL BRINGING ON REMNANT CA LOW AND SOME MOISTURE FROM DOLORES WHILE THE GFS HAS A RIDGE COVERING THE AREA AS THE UPPER LOW TRACKS OFF FROM CO INTO THE PLAINS. BUT EVEN IN THE GFS SCENARIO THERE IS STILL SOME WEAK DISTURBANCES IN THE NW FLOW WHICH COULD AID IN AFTERNOON CONVECTION. WILL CARRY ISOLD STORMS OVER MANY AREAS...ESPECIALLY IN AND NEAR THE MOUNTAINS. SIGNIFICANT TROUGH MAY THEN DIG INTO THE PACNW AROUND MIDWEEK WITH AN INCREASING CHANCE OF TSTMS AS EARLY AS WEDNESDAY...ESPECIALLY ALONG AND WEST OF THE DIVIDE. THIS SYSTEM ORIGINATES NEAR KAMCHATKA AND MOVES THROUGH OUR WEAKENING ERN PACIFIC RIDGE THAT BUILDS LATE THIS WEEK TO AID IN OUR WEEKEND TROUGH. ENOUGH GOING ON IN THE EXTENDED PERIOD THAT EACH DAY WILL HAVE TO BE WATCHED AS IT IS TOUGH TO TRY AND HAVE ANY 24 HOUR PERIOD COMPLETELY DRY ACROSS OUR CWA. && .AVIATION.../18Z ISSUANCE/ VFR CONDITIONS TO PREVAIL OVER THE REGION THROUGH THE FORECAST PERIOD. AS A WEATHER SYSTEM MOVES ACROSS THE REGION THIS AFTERNOON...SHOWER AND THUNDERSTORM DEVELOPMENT WILL TAKE PLACE OVER THE REGION...WITH MOST TERMINALS AFFECTED. SOME STORMS WILL HAVE WIND GUSTS AS HIGH AS 45 KNOTS ALONG WITH BRIEF HEAVY RAIN AND POSSBILE SMALL HAIL. BRIEF LOCAL MVFR CONDITIONS WILL OCCUR DUE TO LOWER VSBY IN HEAVY RAIN. SHOWERS AND STORMS WILL BEGIN TO DECREASE IN CONVERAGE BY 03Z...ENDING AT MOST TERMINAL LOCATIONS BY 06Z. && .FIRE WEATHER... FIRE DANGER WILL BE ENHANCED BUT BELOW CRITICAL SINCE FUELS REMAIN NON CRITICAL. A TROUGH APPROACHING THE AREA WILL BRING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE AREA INTO THE EVENING HOURS. GUSTY WINDS WILL BE POSSIBLE WITH ANY STORM. HOWEVER...WINDS AND RELATIVE HUMIDITY SHOULD REMAIN BELOW CRITICAL LEVELS FOR THE MOST PART. HIGH PRESSURE WILL BRING A DRIER AND WARMER DAY FOR THURSDAY. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...HATTINGS LONG TERM...PS AVIATION...JB FIRE WEATHER...HATTINGS
Hazardous weather outlook, Jul 15, 3:01 AM MDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 301 AM MDT WED JUL 15 2015 WYZ001>020-022>030-160915- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 301 AM MDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS IN MOST AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FRIDAY...ISOLATED TO WIDELY SCATTERED LATE DAY THUNDERSTORMS ACROSS THE NORTH AND WEST. SATURDAY...WIDELY SCATTERED TO SCATTERED THUNDERSTORMS SPREADING SOUTH ACROSS MUCH OF THE AREA. SUNDAY...ISOLATED LATE DAY THUNDERSTORMS IN MOST AREAS. MONDAY AND TUESDAY...ISOLATED LATE DAY THUNDERSTORMS...MAINLY IN AND NEAR THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT HAIL AND STRONG WINDS GUSTS. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jul 15, 1:42 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 142 PM MDT WED JUL 15 2015 WYZ028>030-152030- ROCK SPRINGS AND GREEN RIVER-EAST SWEETWATER COUNTY-FLAMING GORGE- 142 PM MDT WED JUL 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SWEETWATER COUNTY UNTIL 230 PM MDT... AT 141 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF GREEN RIVER TO 15 MILES NORTH OF MCKINNON...AND MOVING EAST AT 40 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. STRONG THUNDERSTORMS WILL BE NEAR... GREEN RIVER AROUND 155 PM MDT. PILOT BUTTE AROUND 205 PM MDT. ROCK SPRINGS AND BUCKBOARD MARINA AROUND 215 PM MDT. LOWE CANYON AROUND 220 PM MDT. SWEETWATER COUNTY AIRPORT AROUND 230 PM MDT. OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TRUMAN ELEMENTARY SCHOOL...ROCK SPRINGS MEMORIAL HOSPITAL...SWEETWATER COUNTY FAIRGROUNDS...ROCK SPRINGS KOA CAMPGORUND...ROOSEVELT LEARNING CENTER...WASHINGTON ELEMENTARY SCHOOL...EXPEDITION ACADEMY IN GREEN RIVER...HOLY SPIRIT CATHOLIC SCHOOL...TEX'S TRAVEL CAMP AND GREEN RIVER AIRPORT. THOSE ATTENDING THE NATIONAL HIGH SCHOOL FINALS RODEO ARE IN THE PATH OF THESE STORMS AND SHOULD PREPARE FOR CHANGING WEATHER CONDITIONS. # THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 79 AND 118. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4100 10967 4168 10968 4175 10900 4100 10899 TIME...MOT...LOC 1941Z 264DEG 33KT 4161 10964 4125 11000 BRAUN
Special weather statement, Jul 15, 1:55 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
155 PM MDT WED JUL 15 2015
WYZ011-020-152045-
NATRONA COUNTY LOWER ELEVATIONS-SOUTHEAST JOHNSON COUNTY-
155 PM MDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NATRONA AND
SOUTHEASTERN JOHNSON COUNTIES UNTIL 245 PM MDT...
AT 155 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF RED WALL
TO NEAR GOLDENEYE RESERVOIR...AND MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
MIDWEST AROUND 225 PM MDT.
EDGERTON AND ANTELOPE HILLS AROUND 230 PM MDT.
LINCH AND TEAPOT ROCK AROUND 240 PM MDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE NATRONA...MIDWEST
SCHOOL AND SALT CREEK COUNTRY CLUB.
#
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 195 AND 238.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4349 10608 4295 10607 4291 10686 4343 10674
4372 10602 4350 10602
TIME...MOT...LOC 1955Z 245DEG 34KT 4339 10668 4301 10677
BRAUNSpecial weather statement, Jul 15, 1:59 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 159 PM MDT WED JUL 15 2015 WYZ010-011-152045- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- 159 PM MDT WED JUL 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON COUNTY UNTIL 245 PM MDT... AT 159 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTHEAST OF MAYOWORTH TO KAYCEE...AND MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. STRONG THUNDERSTORMS WILL BE NEAR... FORT RENO HISTORICAL SITE AND POWDER RIVER REST AREA AROUND 245 PM MDT. OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE KAYCEE BRANCH LIBRARY...KAYCEE ELEMENTARY SCHOOL...POWDER RIVER CABINS AND KAYCEE HIGH SCHOOL. # THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 25 BETWEEN MILE MARKERS 248 AND 283. INTERSTATE 90 BETWEEN MILE MARKERS 74 AND 91. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4443 10610 4378 10613 4360 10669 4411 10668 TIME...MOT...LOC 1959Z 238DEG 22KT 4406 10663 4370 10665 BRAUN
Special weather statement, Jul 15, 2:12 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
212 PM MDT WED JUL 15 2015
WYZ002-015>018-152045-
WIND RIVER MOUNTAINS EAST-UPPER WIND RIVER BASIN-ABSAROKA
MOUNTAINS-WIND RIVER BASIN-LANDER FOOTHILLS-
212 PM MDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HOT SPRINGS AND
CENTRAL FREMONT COUNTIES UNTIL 245 PM MDT...
AT 209 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BURRIS TO NEAR DICKINSON
PARK...AND MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND BRIEF HEAVY RAIN WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
CROWHEART AND BURRIS AROUND 215 PM MDT.
FORT WASHAKIE AND MAVERIK SPRING DOME FIELD AROUND 245 PM MDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CROWHEART ELEMENTARY
SCHOOL...BULL LAKE LODGE...WYOMING INDIAN ELEMENTARY SCHOOL...RAY
LAKE CAFE...DICKINSON CREEK CAMPGROUND AND WYOMING INDIAN JUNIOR AND
SENIOR HIGH SCHOOL.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4374 10894 4364 10891 4363 10893 4361 10894
4359 10890 4294 10872 4277 10912 4343 10930
TIME...MOT...LOC 2009Z 228DEG 20KT 4338 10926 4286 10912
TLSpecial weather statement, Jul 15, 2:17 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
217 PM MDT WED JUL 15 2015
WYZ019-028>030-152100-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-ROCK SPRINGS AND GREEN
RIVER-EAST SWEETWATER COUNTY-FLAMING GORGE-
217 PM MDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SWEETWATER COUNTY UNTIL
300 PM MDT...
AT 216 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FOURTEEN MILE REST
AREA TO NEAR MCKINNON...AND MOVING EAST AT 40 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
FOURTEEN MILE REST AREA AROUND 220 PM MDT.
SUPERIOR AROUND 240 PM MDT.
SQUAW HOLLOW BOAT RAMP ON FLAMING GORGE AND BUCKBOARD MARINA AROUND
250 PM MDT.
LOWE CANYON AROUND 255 PM MDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TRUMAN ELEMENTARY
SCHOOL...ROCK SPRINGS MEMORIAL HOSPITAL...SWEETWATER COUNTY
FAIRGROUNDS...BURNTFORK...ROCK SPRINGS KOA CAMPGORUND...ROOSEVELT
LEARNING CENTER...WASHINGTON ELEMENTARY SCHOOL...EXPEDITION ACADEMY
IN GREEN RIVER...HOLY SPIRIT CATHOLIC SCHOOL AND TEX'S TRAVEL CAMP.
THOSE ATTENDING THE NATIONAL HIGH SCHOOL FINALS RODEO ARE IN THE
PATH OF THESE STORMS AND SHOULD PREPARE FOR IMMINENT DANGEROUS
WEATHER CONDITIONS.
#
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 79 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4100 10983 4102 11004 4119 11005 4186 10934
4220 10860 4100 10858
TIME...MOT...LOC 2016Z 259DEG 35KT 4179 10930 4108 10999
BRAUNSpecial weather statement, Jul 15, 2:31 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
231 PM MDT WED JUL 15 2015
WYZ005-007-016>018-152100-
OWL CREEK AND BRIDGER MOUNTAINS-SOUTHWEST BIG HORN BASIN-UPPER WIND
RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
231 PM MDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOT SPRINGS AND
CENTRAL FREMONT COUNTIES UNTIL 300 PM MDT...
AT 229 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MAVERIK SPRING DOME
FIELD TO NEAR SINKS CANYON STATE PARK...AND MOVING NORTHEAST AT 35
MPH.
WIND GUSTS OF 50 TO 55 MPH AND BRIEF HEAVY RAIN WILL BE POSSIBLE
WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
MAVERIK SPRING DOME FIELD AROUND 235 PM MDT.
ANCHOR DAM AROUND 255 PM MDT.
ARAPAHOE AND HUDSON AROUND 300 PM MDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE RIVERTON REGIONAL
AIRPORT...OWL CREEK KAMPGROUNDS...FREMONT COUNTY LIBRARY...LANDER
GOLF COURSE...RENDEZVOUS ELEMENTARY SCHOOL...WYOMING INDIAN MIDDLE
SCHOOL...TRINITY LUTHERAN SCHOOL...WIND RIVER RV PARK...ASHGROVE
ELEMENTARY SCHOOL AND SOUTH ELEMENTARY SCHOOL.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4389 10855 4292 10830 4276 10880 4284 10887
4353 10905 4352 10904 4354 10904 4354 10900
4356 10904 4357 10904 4356 10894 4360 10898
4359 10892 4362 10894 4367 10889
TIME...MOT...LOC 2029Z 237DEG 31KT 4349 10907 4280 10890
TLThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 6:09 PM MDT | Special Weather Statement | RIW | Sheridan | 51 min |
| Jul 14, 6:13 PM MDT | Special Weather Statement | RIW | Johnson | 47 min |
| Jul 14, 6:51 PM MDT | Special Weather Statement | RIW | Johnson | 39 min |
| Jul 14, 7:26 PM MDT | Special Weather Statement | RIW | Johnson | 34 min |
| Jul 14, 7:42 PM MDT | Special Weather Statement | RIW | Natrona | 48 min |
| Jul 15, 10:09 AM MDT | Special Weather Statement | RIW | Fremont | 51 min |
| Jul 15, 10:14 AM MDT | Special Weather Statement | RIW | Fremont | 46 min |
| Jul 15, 11:12 AM MDT | Special Weather Statement | RIW | Hot Springs | 48 min |
| Jul 15, 11:52 AM MDT | Special Weather Statement | RIW | Lincoln | 38 min |
| Jul 15, 12:01 PM MDT | Special Weather Statement | RIW | Big Horn, Washakie | 44 min |
| Jul 15, 12:39 PM MDT | Special Weather Statement | RIW | Sublette | 51 min |
| Jul 15, 12:41 PM MDT | Special Weather Statement | RIW | 49 min | |
| Jul 15, 12:46 PM MDT | Special Weather Statement | RIW | Big Horn | 44 min |
| Jul 15, 12:57 PM MDT | Special Weather Statement | RIW | Johnson | 48 min |
| Jul 15, 1:16 PM MDT | Special Weather Statement | RIW | Natrona | 44 min |
| Jul 15, 1:19 PM MDT | Special Weather Statement | RIW | 41 min | |
| Jul 15, 1:27 PM MDT | Special Weather Statement | RIW | Johnson | 48 min |
| Jul 15, 1:32 PM MDT | Special Weather Statement | RIW | Big Horn | 43 min |
| Jul 15, 1:33 PM MDT | Special Weather Statement | RIW | Sublette | 42 min |
| Jul 15, 1:42 PM MDT | Special Weather Statement | RIW | Sweetwater | 48 min |
| Jul 15, 1:55 PM MDT | Special Weather Statement | RIW | Natrona | 50 min |
| Jul 15, 1:59 PM MDT | Special Weather Statement | RIW | Johnson | 46 min |
| Jul 15, 2:12 PM MDT | Special Weather Statement | RIW | Fremont | 33 min |
| Jul 15, 2:17 PM MDT | Special Weather Statement | RIW | Sweetwater | 43 min |
| Jul 15, 2:31 PM MDT | Special Weather Statement | RIW | Fremont | 29 min |
| Jul 15, 2:43 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs | 17 min |
| Jul 15, 2:57 PM MDT | Special Weather Statement | RIW | Johnson | 48 min |
| Jul 15, 3:00 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs | 30 min |
| Jul 15, 3:27 PM MDT | Special Weather Statement | RIW | 48 min | |
| Jul 15, 3:28 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs, Washakie | 32 min |
| Jul 15, 3:34 PM MDT | Special Weather Statement | RIW | 56 min | |
| Jul 15, 3:38 PM MDT | Special Weather Statement | RIW | Fremont | 37 min |
| Jul 15, 4:06 PM MDT | Special Weather Statement | RIW | Washakie | 39 min |
| Jul 15, 4:18 PM MDT | Special Weather Statement | RIW | Natrona | 42 min |
| Jul 15, 4:20 PM MDT | Special Weather Statement | RIW | 40 min | |
| Jul 15, 4:45 PM MDT | Special Weather Statement | RIW | Johnson | 45 min |
| Jul 15, 5:02 PM MDT | Special Weather Statement | RIW | Natrona | 43 min |
| Jul 15, 5:10 PM MDT | Special Weather Statement | RIW | Park | 50 min |
| Jul 15, 5:59 PM MDT | Special Weather Statement | RIW | Johnson | 31 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.